# SDR C2XA08ON136

- Difficulty date: June 14, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Part time: 15,241 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 0303 - AUS - FLIGHT CREW REPORTED BAD FIRE DETECTOR.  MX RESET FIRE DETECTION SYSTEM.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
